# SDR DHL2006745534

- Difficulty date: September 8, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 680-700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, INTERCOSTAL IS CORRODED ON BOTH SIDES BETWEEN STA 680-700, LBL 1.  REMOVED INTERCOSTAL FROM BS 680-700, LBL 1, FOUND TO BE OUT OF LIMITS.  FAB NEW INTERCOSTAL FROM 7075-0, .050", PO 9003137, DIM 20" X 8.5.  HEAT TREATED TO T6 CONDITION IAW FLIGHTSTAR AIRCRAFT SERVICES ENGINEERING 2-37153-801 REV IR, TREATED, PRIMED & INSTALLED FAB INTERCOSTAL, ALL IAW B727 SRM 5-30-2, 53-10-1 FIG 1, 53-10-2 FIG 3 & 51-10-2.
